# SDR UIEA200900030

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 99,217 hours, 20,371 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE UPPER SURFACE FIXED PANEL A PREVIOUS REPAIR AT ILES 857.5 AND 13.0 INCHES FROM TRAILING EDGE, AN AREA OF 5.0 INCHES IN DIAMETER IS DELAMINATED.  PERMANENT REPAIR ACCOMPLISHED AS PER 747-200 SRM 51-40-09, FIG 18 SHEET 3 AND 5.  PREPREG 250 DEGREES F CURE PER SRM 51-40-12.  REFERENCE ATLAS AIR EO 4757A481.
